# SDR 2017F00139

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: General aviation
- Aircraft: N749MA
- Make and model: Boeing 737-800
- Aircraft serial: 36434
- Aircraft time: 32,454 hours, 14,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 61449
- Condition: Unserviceable
- Location: Emergency Light
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT LOWER OVERWING EMERGENCY EXIT LIGHTS (LEFT AND RIGHT) INOPERATIVE
